# SDR SWAA2019101437724

- Difficulty date: September 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663, RBL 41. / REPAIRED ATTACH ANGLE PER SRM, ER, AND EA.
